7.   A cohomological Hasse principle over two-dimensional local rings ,  International Mathematics Research Notices, à paraître,   arXiv:1401.7782

       6.  The Pythagoras number and the u-invariant of Laurent series fields in several variables,   Journal of Algebra, 426 (2015), 243--258.   arXiv:1303.1005

       5.  Hasse principle for simply connected groups over function fields of surfaces , Journal of the Ramanujan Mathematical Society,  29 (2014)  No. 2, 155--199.    arXiv:1203.1075

       4.  Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains ,  Algebra & Number Theory,  7 (2013) No. 8, 1919--1952.       Errata     arXiv:1105.2051

       3.  Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains ,  Annales de l'Institut Fourier, 62 (2012) , No.6, 2131-2143.      arXiv:1010.6038

      2. Weak approximation over function fields of curves over large or finite fields,  Math. Ann.  348 (2010), No. 2, 357-377.   arXiv:0907.2529

      1. (avec S. Bae et L. Yin)   Artin L-functions and modular forms associated to quasi-cyclotomic fields ,  Acta Arith. 143 (2010), 59-80
         (ancienne version: Irreducible representations and Artin L-functions of quasi-cyclotomic fields, 2007, arXiv:0704.2262)

 

 

 

[Retour la page d'accueil]